RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 29, Number 11  


Reconstruction of patterns by regularization
N. G. Ushakov
1603
Rational solutions of linear differential and difference equations with polynomial coefficients
S. A. Abramov
1611
Axisymmetric difference operators in an orthogonal coordinate system
V. A. Korobitsyn
1621
Grid selection in the variation-difference method for solving second-order elliptic equations with quasidegenerate quadratic form
A. D. Dzhavadyan
1634
Minimax Monte-Carlo methods for solving integral equations of the second kind
G. A. Mikhailov
1650
On the energy characteristics of a horizontal channel filled with a stratified fluid
S. A. Gabov, P. A. Krutitskii
1662
On the basis property of eigenfunctions of a waveguide cross section with flexible partitions
B. P. Belinskii
1674
Numerical analysis of the eigenfunctions for the combustion of a nonlinear medium in the radial-symmetric case
S. N. Dimova, M. S. Kaschiev, S. P. Kurdyumov
1688
Methods of solving non-stationary problems of the theory of radiation-conduction heat transfer
V. V. Rubtsov, Yu. A. Smirnov
1705
A sequence for using algorithms for the approximate solution in the hybrid algorithm for solving the travelling salesman problem
I. Kh. Sigal
1714
Realization of weakly defined Boolean functions by linearized disjunctive normal forms
A. A. Aleksanyan
1722

Scientific communications
Stable numerical methods for solving systems of linear algebraic equations of general form
V. N. Karmazin, V. A. Morozov
1730
A method of successive approximations for selecting the regularization parameter in the numerical solution of Ill-posed problems
A. R. Poluèktov
1734
An estimate of the stability of interpolation of signals with a finite Fourier spectrum and a computational experiment
L. A. Aizenberg, B. A. Kravtsov, B. A. Shaimkulov
1737
An algorithm for the numerical solution of ordinary differential equations of second and higher orders
V. A. Pospelov
1740
Solution of one-dimensional nonlinear heat conduction problems on an isothermal mesh
R. I. Medvedskii, Yu. A. Sigunov
1742
Decomposition of an arbitrary discontinuity for an elastic string
D. V. Potskhishvili
1746
Tables of coefficients for determining sixteen eigenvalues of Mathieu's differential equation with a real parameter
V. V. Karpenko, A. S. Pankratov, L. A. Yushina
1752
Modification of Greville's algorithm for removing columns (rows) when constructing a pseudo-inverse matrix
V. I. Erokhin, V. V. Kashmet, N. V. Lisitsyn
1753
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020